# SDR REXA2021030200126

- Difficulty date: March 2, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 41,258 hours, 30,887 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH670321725
- Condition: Corroded
- Location: Bs 280-319.7
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SILL PLATE AT RBL 42 IS CORRODED BETWEEN FS 310.00 AND FS 319.70 - REMOVED, LOCATED, DRILLED AND INSTALLED FLOOR SILL AT RBL 42 FS 280 - FS 319.70 IAW CRJ 700 SRM 51-42-06-001-001-A01, 51-40-11-001-001-A01,51-42-21-001-001-A01 AND 51-42-13-001-001-A01.  WVAC EMP STAMP #712  MTC
